# SDR QMLA2021070220035

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: AS7158
- Aircraft time: 5,041 hours, 11,076 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,041 hours, 8,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockcpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 8 MINUTES IN TO FLIGHT FLI FAILED WITH ELECTRICAL SMELL IN COCKPIT. ON 6/30/2021 I WAS CALLED OUT FOR A VEMD FLI FAILURE. UPON ARRIVAL I INSPECTED PANEL AND ENGINE HARNESS FOR SIGNS OF OVERHEATING AND VISUAL CHECK WITH ELECTRICAL POWER APPLIED TO SEE IF ANY DEFECTS COULD NE NOTED. AFTER INSPECTION WITH NO DEFECTS WE PERFORMED A GROUND RUN WHERE NG DIGITAL READOUT WAS PERFORMING TO MANUFACTURERS SPECS. (DURING OPERATION BELOW 90% NO NEEDLE MOVEMENT. AFTER 90% NEEDLE WOULD START TO MOVE) AFTER GETTING AIRCRAFT RTS FROM MCAS, PERFORMED A 15 MINUTE CHECK FLIGHT WITH NO DEFECTS NOTED.
